# SDR 0201279611

- Difficulty date: April 11, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 65,758 hours, 78,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HCK IN ATL, ONE .60 INCH LONG CRACK WAS FOUND IN THE STA 756 BULKHEAD.  THE CRACK IS LOCATED IN THE UPPER END OF THE VERTICAL STIFFENER AT X=22.  THIS EA 96-188473 PROVIDES REPAIR INSTRUCTIONS FOR THIS CRACK.
